Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
HTML articles powered by AMS MathViewer

by Daniel Tataru PDF
Trans. Amer. Math. Soc. 353 (2001), 795-807 Request permission


The aim of this article is twofold. First we consider the wave equation in the hyperbolic space $\mathbb H^n$ and obtain the counterparts of the Strichartz type estimates in this context. Next we examine the relationship between semilinear hyperbolic equations in the Minkowski space and in the hyperbolic space. This leads to a simple proof of the recent result of Georgiev, Lindblad and Sogge on global existence for solutions to semilinear hyperbolic problems with small data. Shifting the space-time Strichartz estimates from the hyperbolic space to the Minkowski space yields weighted Strichartz estimates in $\mathbb R^{n} \times \mathbb R$ which extend the ones of Georgiev, Lindblad, and Sogge.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35L05, 35L70, 58J45
  • Retrieve articles in all journals with MSC (2000): 35L05, 35L70, 58J45
Additional Information
  • Daniel Tataru
  • Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08540
  • Address at time of publication: Department of Mathematics, Northwestern University, Evanston, Illinois 08540
  • MR Author ID: 267163
  • Email:
  • Received by editor(s): October 10, 1997
  • Published electronically: October 23, 2000
  • Additional Notes: Research partially supported by NSF grant DMS-9622942 and by an Alfred P. Sloan fellowship
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 795-807
  • MSC (2000): Primary 35L05, 35L70; Secondary 58J45
  • DOI:
  • MathSciNet review: 1804518